# SDR SWIA2020082151952

- Difficulty date: July 31, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 14,532 hours, 8,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA-FLOOR RH SEAT TRACK BEAM; FR 13-14 " HAS SPOT OF CORROSION IN TOP FLOOR FLANGE.     CORROSION ON FWD WET AREA-FLOOR RH SEAT TRACK BEAM; FR 13-14  FOUND TO BE OUT OF ALLOWABLE LIMITS REF SRM. REMOVED AND REPLACED FWD WET AREA-FLOOR RH SEAT TRACK BEAM; FR 13-14 IAW SRM.
